# SDR SWAA2025021086354

- Difficulty date: January 15, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND LOC. STA 663.75 LBL 45.5 I/B SIDE LOWER CHORD LONGITUDINAL BEAM AT 10 OCLOCK. 2024-780492 <[01]. TOOL USED ON STEP 2. ET EQUIPMENT: P/N: NORTEC 600D; S/N: 60007161486; CAL DUE DATE: 06-SEP-25; [02] ON STEP 4: TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X1693P030456 DUE DATE: 14 APR 25.; [03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 04 FEB 25; P/N P3015GOES00000 S/N 142811019 DUE DATE 04 FEB 25.; [04] REPAIRED LOWER CHORD LONGITUDINAL BEAM BTW BSTA 660 AND BSTA 680 LBL 45.51 IAW EA-25-153-00187-WIP1; EA-25-153-00187-WIP2; AND EA-25-153-00187 SUMMARY; SEE INDIVIDUAL SIGN OFFS BELOW.; [05] REPAIRED LOWER CHORD LONGITUDINAL BEAM BTW BSTA 660 AND BSTA 680 LBL 45.51 IAW EA-25-153-00187-WIP1; EA-25-153-00187-WIP2; AND EA-25-153-00187 SUMMARY; SEE INDIVIDUAL SIGN OFFS BELOW. RII.
